# SDR AALA20121108002

- Difficulty date: October 31, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 65,070 hours, 22,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 141N8142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT WHEEL WELL PRESSURE DECK FROM STATIONS 1121 AND 1135, RIGHT BUTTLINE 65.  REMOVED CORROSION PER SRM 51-10-02 0G AND REPAIRED PER EA B757-53-026902.
